RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 1(433), Pages 195–196 (Mi umn9757)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cauchy's mean value theorem and continued fractions

V. V. Kozlov

Steklov Mathematical Institute of Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9757

Full text: PDF file (258 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:1, 182–184

Bibliographic databases:

Document Type: Article
MSC: 30B70
Presented: D. V. Treschev
Accepted: 20.12.2016

Citation: V. V. Kozlov, “Cauchy's mean value theorem and continued fractions”, Uspekhi Mat. Nauk, 72:1(433) (2017), 195–196; Russian Math. Surveys, 72:1 (2017), 182–184

Citation in format AMSBIB
\Bibitem{Koz17}
\by V.~V.~Kozlov
\paper Cauchy's mean value theorem and continued fractions
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 1(433)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn9757}
\crossref{https://doi.org/10.4213/rm9757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..182K}
\elib{http://elibrary.ru/item.asp?id=28169185}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 1
\pages 182--184
\crossref{https://doi.org/10.1070/RM9757}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401848400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019984906}


Linking options:
  • http://mi.mathnet.ru/eng/umn9757
  • https://doi.org/10.4213/rm9757
  • http://mi.mathnet.ru/eng/umn/v72/i1/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:556
    References:55
    First page:185

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019